# SDR YENA2008023

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 21,698 hours, 7,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 3859
- Condition: Faulty
- Location: Cabin
- Part time: 21,698 hours, 7,558 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX INSPECTION, FWD EPSU FAULTS EMERGENCY LIGHT BATTERY.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AT FWD EPSU PER 33-51-38-04, OPS CHECK GOOD.
